I had been on the Depo Provera shot for about 12 months. My last one was in February. I stopped having a period by my second dose. For various reasons, I had decided not to continue with the shots. However, I still have not had a period and I am having tender breasts, cramps, bloating etc a couple of times a month, as if I am going to get a period, but it never comes. My "PMS" symptoms seem worse than they ever did before Depo or while on it. Are there any other problems that could be causing these symptoms or is my body just trying to re-adjust? I am considering going back on it to relieve these problems. Please advise!!!!
They will go away. It took me about 3 months to get back right, I quit taking it because it made me gain 40 pounds in a year. I am now only 125, I used yasmin for about 6 months. There are very few side effects when I just came off. I may be pregnant now, but who knows.
I stopped Depo after the second shot. I gained 50 lbs in one month with eating healthy and exercise. I had horrible mood swings. I was very depressed, etc. I was bleeding almost every 3 days. I went straight to BCPs once stopping Depo to get my periods regulated. It can take 12-18 months for Depo to get out of your system. The BCP's changed everything after stopping depo.
Any ideas if I can't take BCP? I had Norplant for 10 years (2 sets) which I loved but my current doctor doesn't do. She tried to put in an IUD, but my uteris was so tipped she couldn't do it (she said it was the only one she has failed to get in place in 25 years of practice). I cannot take BCP because I got pregnant twice on them (yes I took them correctly). My mother also got pregnant on them at 47 Y.O and my sister got pregnant on them at 44 Y.o. So...my doctor says no go for me. But I guess if I were taking them just for side affects, but what would I do for actual BC?
I came off Depo approx 18 months ago ( having been on it for years, possibly 10)I didnt get a period for 7 months, had very very bad PMT for about the next three months, but its getting better now. Didnt realise until I came off it, how low my sex drive had become! But that is also a great deal better now!
hi i was on the shot for 2 years and experienced all kinds of problems.Your body has to get rid of all the chemicals before your period will come and be normal.Advice to you i wouldnt get back on the shot if you were already on it for 2 months.Because after the first year of me being on it is when i started having lots of problems.Just give your body time and you will be normal soon.Hope this helps.
how are you doing now? what were the symptoms you experienced after coming off depo, and for how long? Did it get worse before it got better? Ive been off depo since march 2013 when my last shot was due...im still not normal, and feeling worse now actually...disgestive issues, lightheaded, random body pains...ectectect
hi guys i need some helo i got the depo provera shot on february12 2015 and my next shot wouldve been on may 14 i didnt get it so ive been off for about ten months now and am wanting to conceive i know it can take up to 2 years but ive also read at 15 months is when about 80% get pregnant im just excited for me and my husband to conceive. please help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.